| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and replaced the system pcba to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The system pcba was returned to stryker for further evaluation and it was determined the y1 crystal on the single board computer of the system pcba to be not operating correctly and is the cause of the reported issue.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report their device shut off and will not stay on with batteries or auxiliary power.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.